Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

186 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How long does Valium stay in the body?

Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 9847 Questions

default
Posted on Sat, 4 Mar 2017 in Mental Health
Question: I was admitted to hospital with server anxiety/panic attack on Wednesday and Thursday night during that time they gave me around 90mg of Valium, I have a urine drug test this following Monday and I work in safety so i can't have Valium in my system, how
Can I flush it out? I went and saw my GP today and he said there's some masking products you can buy, but wouldn't give me any name..

I'm happy to buy something illegal that flushes it out otherwise I'll loose my job

Obviously not illegal interms of street drugs just covering agents or something that will get it out of my system
doctor
Answered by Dr. P. T. Patil 40 minutes later
Brief Answer:
There is nothing to beworried as long as you do not have overdose symptoms

Detailed Answer:
Hello
Thanks for query .

You have been given 90 mg of Valium over a period of two days .Since most of the drugs gets eliminated from the body within 24 hours through urine and you are not having symptoms of toxicity You should not be worried at all .

.The remaining Valium will get excreted within next 48 hours and not be detetced in blood or urine test .

Following general measures will help to eliminate it from your body queckly
1) Drink more water to produce more urine
2) You may take diuretic drug like Fresemide twice daily with due precaution to drink more water
3) You can take Charcol .This will avoid absorption of remaining Valium from the gut

Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you
Thanks and Regards.
Dr.Patil





Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil 13 minutes later
Ok thanks
doctor
Answered by Dr. P. T. Patil 50 minutes later
Brief Answer:
O.K Bye

Detailed Answer:
Hello
Thanks for follow up .
Have a good luck .

Thanks and Regards,
Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

Recent questions on  Panic attack

doctor1 MD

My son is coming off risperidal, after almost 3 months of 2mg per day,he is still is on 20mg of Paxil we notice that he is almost getting a panic attack is this normal how long would last should we increase the dosage of Paxil may be to 40mg what do you think many thank Joel

doctor1 MD

THIS MEDICATION METROPROLO TARTRATE 25MG ME FILLSO BAD. I HAVE ON THIS MEDICINE FOR 2 MONTHS AND HAVE ANXIETY ATTACKS SWEATY HANDS AND FEET. l FEEL LIGHT HEADED WEAK AND my eyes FEEL LIKE THEY WANT TO FALL OUT BECAUSE THEY ARE SO TIRED AND RED. It just makes me feel bad. I have shortness of breath. and I have no appetite did not feel like this before I started taking this medicine

doctor1 MD

I'm suffering from possible anxiety attacks where my heart beat increases and my breathing stops while I'm asleep. This has been an ongoing problem for the last year and a half and it's beginning to worry me during the day. If i am in a lecture hall at Univeristy and it goes quiet, i fear that I am going to have some sort of heart attack as the pain in my chest hurts. I'm only 18 but my father and grandfather have both suffered from heart attacks. What do I need to do?

doctor1 MD

i have someone close to me who is addicted to hydramorph or oxy s and went on methadone to help him get off of it. then he went to be tested and the doctor took him off the methadone quite quickly and has diagnosed him with anxiety and severe panic disorder. he is suffering extreme pain and nausea and diaharea, he was told he can t go on his panic medication if he goes back on the methadone , what can he take to help him with his withdrawls, he is always very very angry

doctor1 MD

My husband had precancerous spot s removed 2 days ago since then he is experiencing chills and low blood pressure along with sweats visited Dr the emergency room that day but was cleared to go home Right now he is chilled again and very nervous

doctor1 MD

can can I take NP thyroid and Ativan not at the same time but Ativan just in case my panic attack comes out of nowhere

doctor1 MD

Hi my head feels heavy I left work early and slept for 3 hours what causes this ? I’m healthy